# SDR UIEA2023011200026

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Part number: 311T21147
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BASE OF OUTBOARD LUG, FITTING AT NAC STA 204.50 ON UPPER SPAR OF PYLON ENG. 1.( REPLACEMENT OF FAN COWL SUPPORT BEAN FITTING OF LH ENG/STRUT WAS ACCOMPLISHED PER BOEING IN SERVICE ACTIVITIES 97-04-5456-00 (767) AND MXA EO TRE6754166 )
